# SDR R61A2025101900482

- Difficulty date: October 7, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N223JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 42,414 hours, 27,385 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17004005005
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSP - AFTER REMOVAL OF POWER RECEPTACLE BOX FOUND AFT SECTION OF FRAME WITH 2EA ELONGATED HOLES.   REPAIRED POWER RECEPTACLE BOX, AFT SECTION OF FRAME IAW ETD2025-170-929944.
